# SDR COMA0010198

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230003
- Condition: Gouged
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 192-01Z, THE RIGHT FUSELAGE SKIN AT STRINGER 17R, 3 INCHES FORWARD OF FRAME 24 WAS FOUND TO BE GOUGED BY THE DEICE PRESSURE REGULATOR.  THE DAMAGED PART WAS REPAIRED IAW EMB 120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 53-00-01 FIGURE 201, SHEET 5.
